# SDR ABXA2021226052

- Difficulty date: March 26, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 368531694490201
- Condition: Corroded
- Location: Bs 1605 Lbl64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT CURRENT CHECK AT AIRBORNE (TAMPA), CORROSION WAS FOUND ON THE MAIN CABIN FLOOR PANEL SUPPORT ANGLE (P/N 368-53-16-94490-201) AT STA 1605, LBL 64. THE CORROSION WAS REMOVED BY BLENDING PER SRM 51-10-02 AND EXCEEDING 10% NOMINAL MATERIAL LOSS. THERE IS NO REPAIR DATA GIVEN IN THE IAI SUPPLEMENTAL SRM FOR THIS ANGLE. THE ANGLE IS FABRICATED FROM 7050-T7451 PLATE. THIS REA PROVIDES DIRECTION FOR THE REPAIR OF THE FLOOR PANEL SUPPORT ANGLE AT THE SUBJECT LOCATION.
